A threshold for a caricature of the nerve equation

H. P. McKean, V. Moll

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)255-259
Number of pages5
JournalBulletin of the American Mathematical Society
Volume12
Issue number2
DOIs
StatePublished - 1985

Fingerprint

Nerve

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A threshold for a caricature of the nerve equation. / McKean, H. P.; Moll, V.

In: Bulletin of the American Mathematical Society, Vol. 12, No. 2, 1985, p. 255-259.

Research output: Contribution to journalArticle

McKean, H. P. ; Moll, V. / A threshold for a caricature of the nerve equation. In: Bulletin of the American Mathematical Society. 1985 ; Vol. 12, No. 2. pp. 255-259.
@article{c904d6d2a33c45028e45196bbcab0182,
title = "A threshold for a caricature of the nerve equation",
author = "McKean, {H. P.} and V. Moll",
year = "1985",
doi = "10.1090/S0273-0979-1985-15367-4",
language = "English (US)",
volume = "12",
pages = "255--259",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A threshold for a caricature of the nerve equation

AU - McKean, H. P.

AU - Moll, V.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84968480611&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968480611&partnerID=8YFLogxK

U2 - 10.1090/S0273-0979-1985-15367-4

DO - 10.1090/S0273-0979-1985-15367-4

M3 - Article

VL - 12

SP - 255

EP - 259

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -